Couldn't find what you looking for?

TRY OUR SEARCH!

My current dose of Synthroid is 100mcg. My doctor just added 25 mg of Cytomel in addition to Synthroid. I have read that when adding Cytomel it may lower levothyroxine by 50% if the TSH is low. My TSH was already too low, but the doctor prescribed Cytomel anyways. I seem to be very sensitive to any changes in meds and dosage. My previous endocrinologist thought I should just stick with Synthroid because it's more effective. But new doctor said I should also go with Cytomel. But now I'm afraid of having palpitations or other side effects. I don't know if Cytomel affect TSH as well as t3 and t4? Has anyone here had problems with adding Cytomel to Synthroid? Should I use them both or just stick with Synthroid? Will it make any difference in how I feel and how soon could I expect any changes? I 'd appreciate any info. Thanks!

Loading...

Hello Guest.  Try the drug therapy your doctor recommends and keep an eye out for any side effects.  If you are having palpitations or any other side effects that are unusual, contact your doctor as soon as possible.  It may take a couple of weeks for your body to adjust to the new medication.  You can give it a chance and see how you feel in two weeks.  Hopefully, it will be beneficial to you and you will feel much better. 

Has anyone else have Synthroid and/or Cytomel for their prescriptions and if so, how did they work for you?

Reply

Loading...